26887 articles – 20547 Notices  [english version]
.:. Consultation > Liste par auteur > Amirat .:.
34 documents classés par :
Première Page Page Précédente 1 - 2 - 3 Page Suivante Page Finale
Strong solutions to the equations of a ferrofluid flow model
Amirat Y. et al
Journal of Mathematical Analysis and applications 353, 1 (2009) 271-294 [hal-00477361 - version 1]
fulltext access Asymptotic Approximation of Eigenelements of the Dirichlet Problem for the Laplacian in a Junction with Highly Oscillating Boundary
Amirat Y. et al
[hal-00282229 - version 1] (26/05/2008)
On electrolyte flow equations in porous media
Amirat Y. et al
1er congrès de la Société Marocaine de Mathématiques Appliquées, Session " Écoulement et transport en milieux poreux et calcul scientifique ", Maroc (2008) [hal-00482173 - version 1]
Global weak solutions to the equations of motion for magnetic fluids
Amirat Y. et al
Journal of Mathematical Fluid Mechanics 10, 8 (2008) 326-351 [hal-00477360 - version 1]
Asymptotics of the solution of a Dirichlet spectral problem in a junction with highly oscillating boundary
Amirat Y. et al
Comptes Rendus de l Académie des Sciences - Series IIB - Mechanics 336 (2008) 693-698 [hal-00477056 - version 1]
A Two-dimensional eddy current model using thin inductors
Amirat Y. et al
Asymptotic Analysis 58, 3 (2008) 171-188 [hal-00477052 - version 1]
Electroosmosis law via homogenization of electrolyte flow equations in porous media
Amirat Y. et al
Journal of Mathematical Analysis and applications 342, 2 (2008) 1227-1245 [hal-00477049 - version 1]
Approximation asymptotique des valeurs propres et fonctions propres de l'opérateur de Laplace dans un domaine à frontière oscillante
Amirat Y. et al
3ème colloque sur les Tendances dans les applications mathématiques en Tunisie, Algérie, Maroc, Algérie (2007) [hal-00482171 - version 1]
Asymptotic approximation of the solution of Stokes equations in a domain with highly oscillating boundary
Amirat Y. et al
Annali dell'Universita di Ferrara 53, 2 (2007) 135-148 [hal-00477046 - version 1]
Global weak solutions to equations of compressible miscible flows in porous media
Amirat Y. et al
SIAM Journal on Mathematical Analysis / SIAM Journal of Mathematical Analysis 38, 6 (2007) 1825-1846 [hal-00477034 - version 1]
Global weak solutions to a ferrofluid flow model
Amirat Y. et al
Mathematical Methods in the Applied Sciences 31, 2 (2007) 123-151 [hal-00476265 - version 1]
Asymptotics for eigenelements of Laplacian in a domain with oscillating boundary. Multiple eigenvalues
Amirat Y. et al
Applicable Analysis 86, 7 (2007) 873-897 [hal-00476264 - version 1]
Sur quelques problèmes d'homogénéisation non locale et de fluides en milieu poreux : une contribution de Abdelhamid Ziani
Amirat Y. et al
Annales mathématiques Blaise Pascal 14 (2007) 149-186 [hal-00476263 - version 1]
Quelques résultats sur les écoulements de fluides miscibles en milieu poreux
Amirat Y.
Journées EDP Rhône Alpes Auvergne, France (2006) [hal-00482172 - version 1]
fulltext access A Two-dimensional eddy current model using thin inductors
Amirat Y. et al
[hal-00085042 - version 1] (11/07/2006)